# SDR C2XA09IA288A

- Difficulty date: November 10, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 19,695 hours, 10,565 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 2927
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2365, THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL AND E1-2 TR DISAGREE MESSAGES IN CRUISE.  WHEN EXTENDING THE LANDING GEAR ON APPROACH, ALL MESSAGES CLEARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NOSE LANDING GEAR AIR/GROUND PROXIMITY SWITCH.  OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
